Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Angheluta-Bauer, Luiza / Chen, Xi / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi / Yang, Xu

IMPACT FACTOR 2018: 1.033
5-year IMPACT FACTOR: 1.106

CiteScore 2018: 1.11

SCImago Journal Rank (SJR) 2018: 0.288
Source Normalized Impact per Paper (SNIP) 2018: 0.510

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Volume 20, Issue 5


Study on Fractional Differential Equations with Modified Riemann–Liouville Derivative via Kudryashov Method

Esin Aksoy / Ahmet Bekir / Adem C Çevikel
Published Online: 2019-06-13 | DOI: https://doi.org/10.1515/ijnsns-2015-0151


In this work, the Kudryashov method is handled to find exact solutions of nonlinear fractional partial differential equations in the sense of the modified Riemann–Liouville derivative as given by Guy Jumarie. Firstly, these fractional equations can be turned into another nonlinear ordinary differential equations by fractional complex transformation. Then, the method is applied to solve the space-time fractional Symmetric Regularized Long Wave equation and the space-time fractional generalized Hirota–Satsuma coupled KdV equation. The obtained solutions include generalized hyperbolic functions solutions.

Keywords: exact solution; Kudryashov method; space-time fractional differential equation; modified Riemann–Liouville derivative

PACS: 02.30 Jr; 02.70 Wz; 05.45 Yv; 94.05.Fg


  • [1]

    K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, Wiley, New York, 1993.Google Scholar

  • [2]

    I. Podlubny, Fractional differential erquations, Academic Press, California, 1999.Google Scholar

  • [3]

    A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam, 2006.Google Scholar

  • [4]

    S. Zhang, Q-A. Zong, D. Liu and Q. Gao, A generalized exp-function method for fractional riccati differential equations, Commun. Fraction. Calc. 1(1) (2010), 48–51.Google Scholar

  • [5]

    A. Bekir, Ö. Güner and A. C. Cevikel, Fractional complex transform and exp-function methods for fractional differential equations, Abstr. Appl. Anal. 2013 (2013), 426462.Web of ScienceGoogle Scholar

  • [6]

    S. Zhang and H-Q. Zhang, Fractional sub-equation method and its applications to nonlinear fractional PDEs, Phys. Lett. A. 375 (2011), 1069–1073.CrossrefWeb of ScienceGoogle Scholar

  • [7]

    J. F. Alzaidy, The fractional sub-equation method and exact analytical solutions for some nonlinear fractional PDEs, Am. J. Math. Anal. 1(1) (2013), 14–19.Google Scholar

  • [8]

    A. Bekir and E. Aksoy. Application of the sub-equation method to some differential equations of time-fractional order, J. Comput. Nonlinear Dyn. 10 (2015), 054503–1.CrossrefGoogle Scholar

  • [9]

    H. Y. Mart’ınez, J. M. Reyes and I. O. Sosa, Fractional sub-equation method and analytical solutions to the Hirota–Satsuma coupled KdV equation and coupled mKdV equation, Br. J. Math. Comput. Sci. 4(4) (2014), 572–589.CrossrefGoogle Scholar

  • [10]

    B. Zheng, (G'/G)-expansion method for solving fractional partial differential equations in the theory of mathematical physics, Commun. Theor. Phys. 58 (2012), 623–630.CrossrefWeb of ScienceGoogle Scholar

  • [11]

    K. A. Gepreel and S. Omran, Exact solutions for nonlinear partial fractional differential equations, Chin. Phys. B. 21(11) (2012), 110204.Web of ScienceGoogle Scholar

  • [12]

    A. Akgül, A. Kiliçman and M. Inc, Improved (G'/G)-expansion method for the space and time fractional Foam Drainage and KdV equations, Abstr. Appl. Anal. 2013(2013), 414353.Web of ScienceGoogle Scholar

  • [13]

    B. Lu, The first integral method for some time fractional differential equations, J. Math. Anal. Appl. 395 (2012), 684–693.CrossrefWeb of ScienceGoogle Scholar

  • [14]

    M. Younis, A new approach for the exact solutions of nonlinear equations of fractional order via modified simple equation method, Appl. Math. 5 (2014), 1927–1932.CrossrefGoogle Scholar

  • [15]

    W. Liu and K. Chen, The functional variable method for finding exact solutions of some nonlinear time-fractional differential equations, Pramana J. Phys. 81(3) (2013), 377–384.CrossrefWeb of ScienceGoogle Scholar

  • [16]

    A. Bekir, Ö. Güner, E. Aksoy and Y. Pandır, Functional variable method for the nonlinear fractional differential equations, AIP Conf. Proc. 1648 (2015), 730001.Google Scholar

  • [17]

    H. Bulut, H. M. Baskonus and Y. Pandır, The modified trial equation method for fractional wave equation and time fractional generalized Burgers equation, Abstr. Appl. Anal. 2013 (2013), 636802.Web of ScienceGoogle Scholar

  • [18]

    E. A-B. Abde-Salam and E. A. Yousif, Solution of nonlinear space-time fractional differential equations using the fractional Riccati expansion method, Math. Prob. Eng. 2013 (2013), 846283.Google Scholar

  • [19]

    N. A. Kudryashov, One method for finding exact solutions of nonlinear differential equations, Commun. Nonlinear Sci. Numer. Simul. 17 (11) (2012), 2248–2253.Web of ScienceCrossrefGoogle Scholar

  • [20]

    S. T. Demiray, Y. Pandir and H. Bulut, Generalized Kudryashov method for time-fractional differential equations, Abstr. Appl. Anal. 2014 (2014), 901540.Web of ScienceGoogle Scholar

  • [21]

    M. Mirzazadeh, M. Ekici, A. Sonmezoglu, S. Ortakaya, M. Eslami and A. Biswas, Soliton solutions to a few fractional nonlinear evolution equations in shallow water wave dynamics, Eur. Phys. J. Plus. 131 (2016), 166.CrossrefWeb of ScienceGoogle Scholar

  • [22]

    Q. Zhou and M. Mirzazadeh, Analytical solitons for Langmuir waves in plasma physics with cubic nonlinearity and perturbations, Z. Naturforsch. A. 71 (2016), 807–815.Web of ScienceGoogle Scholar

  • [23]

    M. Eslami, B. Fathi Vajargah, M. Mirzazadeh and A. Biswas, Application of first integral method to fractional partial differential equations, Indian J. Phys. 88(2) (2014), 177–184.Web of ScienceCrossrefGoogle Scholar

  • [24]

    M. Mirzazadeh, Analytical study of solitons to nonlinear time fractional parabolic equations, Nonlinear Dyn. 85(4) (2016), 2569–2576.CrossrefWeb of ScienceGoogle Scholar

  • [25]

    G. Jumarie, Modified Riemann–Liouville derivative and fractional Taylor series of nondifferentiable functions further results, Comput. Math. Appl. 51 (2006), 1367–1376.CrossrefGoogle Scholar

  • [26]

    G. Jumarie, Table of some basic fractional calculus formulae derived from a modified Riemann–Liouvillie derivative for nondifferentiable functions. Appl. Maths. Lett. 22 (2009), 378–385.CrossrefGoogle Scholar

  • [27]

    Z. B. Li and J. H. He, Fractional complex transform for fractional differential equations, Math. Comput. Appl. 15 (2010), 970–973.Google Scholar

  • [28]

    J-H. He and Z. B. Li, Converting fractional differential equations into partial differential equations. Therm. Sci. 16(2) (2012), 331–334.Web of ScienceCrossrefGoogle Scholar

  • [29]

    H. Y. Mart’ınez, J. M. Reyes and I. O. Sosa, Fractional sub-equation method and analytical solutions to the Hirota–Satsuma coupled KdV equation and coupled mKdV equation, Br. J. Math. Comput. Sci. 4(4) (2014), 572–589.CrossrefGoogle Scholar

About the article

Received: 2015-10-21

Accepted: 2019-05-28

Published Online: 2019-06-13

Published in Print: 2019-08-27

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 20, Issue 5, Pages 511–516, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2015-0151.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in